| Model Number |
N/A |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recz1040 showed three other similar product complaint(s) from this lot number.The complaints for this lot number (recz1040) have been reported from the same facility.
Event or Problem Description
It was reported that when attempting to place a midline, the guidewire broke and part of the broken guidewire remained in the patient.It is stated that the piece of guidewire was pulled out of the patient and an x-ray was done to ensure that no pieces remained in the patient.No other information was provided.It was stated that this occurred three separate times.This report addresses the first device.